MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Codes Application Program Problem (2880); Patient Data Problem (3197)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, the automatic registration would not be completed.The physician attempted to complete the automatic registration without success, trying different catheters and cables, rebooting the system, and replanning the procedure, but none of these troubleshooting steps were successful.General anesthesia was used, and the procedure was aborted, being unable to diagnose the patient.It was noted that upon replacement of all cables, the system was functioning properly.

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21767493
Report Number3004962788-2025-00052
Device Sequence Number8463606
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public10884521723634
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date04/03/2025
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown